# SDR DXTA2023061288520

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 15,883 hours, 12,264 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN MLG BRAKE PEDAL: MAIN LANDING GEAR BRAKES NEED TO BE EVALUATED. BRAKES FEEL MUSHY AND EXCESSIVE FORCE REQUIRED TO STOP PLANE. CHECKED BRAKE PIN WEAR TO BE SATISFACTORY, CHECKED BRAKE SYSTEM CABLES FOR FRAYING AND PROPER TENSION WITH NO DEFECTS NOTED AT THIS TIME. PERFORMED BRAKE BLEEDING PROCEDURES AND PERFORMED OPERATIONAL MAINTENANCE CHECKS. AFTER BLEEDING BRAKES WERE FIRM AND STOPPING AS THEY SHOULD. NO FURTHER ACTION REQUIRED AT THIS TIME. ALL MAINTENANCE PERFORMED IAW CE-560XL AMM 32-44-10
